# SDR C2XA99BT080

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Row 4a
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EWR - FLT C04235 - CREW REPORTED SEAT 4A LIGHT SOCKET BURNED AND ELECTRICAL SMOKE MESSAGE REPORTED ON EICAS PERFORMED GATE RETURN.  REMOVED AND REPLACED LIGHT SOCKET AND OPS CHECKED GOOD.  (M)
